# SDR CALA2022110203017

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 40,806 hours, 25,127 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

*EMERGENCY LANDING* IN FLIGHT SHORTLY AFTERTAKEOFF L/G LGCIU 1FAULT ECAM PRECEEDED B YLOUD THUMPING NOISE FOUND SENSOR 26GA FAULTED.REMOVED AND REPLACED SENSOR GEAR DOOR INDICATION RETURNED TO NORMAL.REF AMM 32-31-73. REPLACED LGCIU #1 DUE TO ECAM MESSAGE REF AMM 32-31-71-400-001. BITE CHECKS GOOD. ADDED ROTABLE PARTS INFO ROTABLE PARTS CHANGE WAS INDICATED - TT # 1887897  SN OFF 1841 UNIT, CONTROL I  OFF 31-3231-9-0002 1841 ON 31-3231-9-0002 0254
